# SDR IPXA12574512

- Difficulty date: July 18, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 835606
- Part serial: 3523
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MONITOR STATUS MESSAGE ON CLIMBOUT.  TROUBLESHOT SYS IAW FIM 32-61-00.  R & R PROXIMITY CIRCUIT CARD 14 IAW MM 32-09-06-404-008.  OPS CHECKED GOOD IAW 32-09-06-704-014.
